Alert archive / Michigan / Small Craft Advisories in 2013

Small Craft Advisory 40, NWS Gaylord, MI

April 5, 2013

NWS Gaylord, MI issued this small craft advisory at Apr 5, 2013, 3:45 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2013, 3:45 AM EDT (07:45 UTC)
Expired
Apr 5, 2013, 4:17 PM EDT
In force
13 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WHUS73 KAPX 050745
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
345 AM EDT FRI APR 5 2013

LHZ347-348-051545-
/O.NEW.KAPX.SC.Y.0040.130405T0745Z-130405T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
345 AM EDT FRI APR 5 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

ARNOTT
2 follow-up statements
983 
WHUS73 KAPX 051515
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1115 AM EDT FRI APR 5 2013

LHZ347-348-052200-
/O.CON.KAPX.SC.Y.0040.000000T0000Z-130405T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1115 AM EDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
352 
WHUS73 KAPX 052017
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
417 PM EDT FRI APR 5 2013

LHZ347-348-052130-
/O.CAN.KAPX.SC.Y.0040.000000T0000Z-130405T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
417 PM EDT FRI APR 5 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 1:22 AM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 5, 1:22 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GAYLORD MI
122 AM EDT FRI APR 5 2013

.SYNOPSIS...
ISSUED AT 344 PM EDT THU APR 4 2013

A COLD FRONT IS MOVING THROUGH NORTHERN MICHIGAN...BRINGING A
PERIOD OF LIGHT RAIN AND SNOW FOR THIS AFTERNOON AND TONIGHT.
SETTLED WEATHER WILL RETURN FOR A SHORT TIME ON FRIDAY...BEFORE
ANOTHER STORM SYSTEM MOVES INTO NORTHERN MICHIGAN...BRINGING RAIN
AND SNOW MIXED FOR SATURDAY INTO SUNDAY.

&&

.UPDATE...
ISSUED AT 1246 AM EDT FRI APR 5 2013

CHANGES THIS HOUR: ONLY CHANGE AT THIS TIME IS TO END FOG MENTION
A LITTLE EARLIER OVERNIGHT AS VERY DRY UPSTREAM AIRMASS HAS
BROUGHT A QUICK END TO WHAT WAS LOCALLY DENSE FOG LATE LAST
EVENING. SHSN CHANCES TOWARDS DAYBREAK STILL LOOKING RATHER LOW
GIVEN THE PAUCITY OF MOISTURE UPSTREAM...BUT LOW END POPS STILL
ARE WARRANTED IN FAVORED NNW FLOW AREAS.

UPDATE ISSUED AT 1115 PM EDT THU APR 4 2013

ALL SYNOPTICALLY DRIVEN SNOW HAS EXITED OUT OF OUR CWA LATE THIS
EVENING ALONG THE DEPARTING COLD FRONT. RESIDUAL SCT/BKN LOW
CLOUDS BEHIND THE FRONT ARE SHOWING SIGNS OF BECOMING LAKE
ENHANCED PER LATEST 11U-3.9U SATELLITE LOOP. LAST FEW FRAMES FROM
KMQT 88D SHOWS THE BEGINNINGS OF SOME VERY LIGHT LAKE EFFECT
FLURRIES/SNOW SHOWERS THANKS TO CAA AND N/NW FLOW OFF OF LAKE
SUPERIOR. AIRMASS FILTERING IN BEHIND THE COLD FRONT IS QUITE
DRY...BUT WITH 850 MB TEMPS DROPPING INTO THE MID TEENS...EXPECT
AT LEAST SOME N/NW FLOW LAKE FLURRIES/LIGHT SNOW SHOWERS WILL
DEVELOP OVERNIGHT. LOW CLOUDS WILL DIMINISH OVERNIGHT AWAY FROM ANY
LAKE INFLUENCES AS DRIER SYNOPTIC AIR ADVECTS INTO THE REGION.
ALSO EXPECT AREAS OF FOG THAT DEVELOP ACROSS PORTIONS OF NRN LWR
MICHIGAN WILL EVENTUALLY DISSIPATE LATE TONIGHT/EARLY FRIDAY
THANKS TO THAT DRIER AIR. UPSTREAM DWPTS IN THE 20S CERTAINLY
SUPPORTS OVERNIGHT LOWS IN THE 20S.

UPDATE ISSUED AT 700 PM EDT THU APR 4 2013

LINE OF RAIN/SNOW SHOWERS ACCELERATED SE EARLY THIS EVENING IN
RESPONSE TO A 125 KT 300 MB JET MAX DIGGING INTO THE WRN GREAT
LAKES REGION. HAVE MADE SEVERAL MODIFICATIONS TO TIMING AS A
RESULT...AND ALL PRECIP ASSOCIATED WITH THE FRONT SHOULD CLEAR OUR
CWA WITHIN THE NEXT HOUR OR SO. SOME CLEARING WILL TAKE PLACE...
EXPECT FOR LOCATIONS DOWNSTREAM OF LAKES SUPERIOR AND MICHIGAN
UNDER THE DIRECTION OF N/NW FLOW. LAKE CLOUDS AND SOME
FLURRIES/LIGHT SNOW SHOWERS SHOULD DEVELOP WITHIN THESE AREAS AND
PERSIST THE REST OF THE NIGHT AND INTO FRIDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 344 PM EDT THU APR 4 2013

THE CURRENT RADAR SHOWS A NARROW BAND OF PCPN SLOWLY DROPPING SOUTH
ACROSS NORTHERN LOWER MICHIGAN. THIS NARROW AREA OF PRECIPITATION IS
THE RESULT OF A COLD FRONT SINKING SOUTH OVER THE REGION. VIS SAT
AND SFC OBS SHOW LIMITED MOISTURE EITHER SIDE OF THE BOUNDARY...WITH
MOSTLY SUNNY SKIES OVER MUCH OF CENTRAL AND SOUTHERN MICHIGAN. SUN
OVER THE SRN CWA FROM EARLIER TODAY...HAS ALLOWED AFTERNOON TEMPS IN
THESE AREAS TO WARM QUICKLY INTO THE MID AND UPPER 40S...WHILE
TEMPS REMAIN IN THE 30S OVER ERN UPPER NORTH OF THE BOUNDARY.
OVERALL THE MAIN FORECAST CONCERNS TONIGHT THROUGH FRIDAY WILL BE
TIMING AND TYPE OF PCPN TONIGHT WITH THE APPROACHING FRONT...ALONG
WITH ANY LAKE INDUCED SNOWS FRIDAY ON THE BACKSIDE OF THE COLD
FRONT.

THE STORM SYSTEM CURRENTLY MOVING ACRS ONTARIO WILL QUICKLY EXIT
INTO QUEBEC THIS EVENING. A COLD FRONT ASSOCIATED WITH THIS SYSTEM...
WILL CONT TO DROP SOUTH ACRS NRN LWR MI THIS EVENING BEFORE EXITING
EAST. EXPECT THE FRONT TO HAVE CLEARED NORTHERN LOWER MICHIGAN
BTWN 03Z AND 06Z. THE ONLY PCPN ASSOCIATED WITH THIS BOUNDARY HAS
BEEN LOCATED RIGHT ALONG THE FRONT...DUE TO THE EXTREMELY DRY AIR
LOCATED OVER THE GREAT LAKES. HOWEVER SFC DEW PTS EVENTUALLY
INCREASED FROM THE TEENS INTO THE MID 20S OVER THE STRAITS AS THE
FRONT APPROACHED (ENOUGH TO GENERATE PCPN). HOWEVER PCPN TYPE AND
CHC OVER THE REST OF THE CWA WILL BE DIFFICULT THIS EVENING AS THE
FRONT DIPS SOUTH. TO THIS POINT...ALL OF THE PCPN HAS BEEN IN THE
FORM OF SNOW OVER ERN UPPER AND THE STRAITS. THE LATEST RUC MODEL
SOUNDINGS SHOW AN INVERTED V SIGNATURE IN THE LOWEST LAYERS FROM
GAYLORD SOUTH TO THE SAGINAW BAY THIS EVENING...WITH OTHERWISE
EXTREMELY DRY AIR ABOVE 850MB. ADDING COMPLICATIONS TO PCPN TYPE
THIS EVENING IS THE VERTICAL TEMP PROFILES...AS MOST OF NRN LWR
WARMED WELL INTO THE MID AND UPPER 40S DUE TO SOUTHWEST WINDS AND
FULL SUN IN ADVANCE OF THE FRONT. HOWEVER PROGGED 850MB WET BULB TEMPS
WOULD SUGGEST ENOUGH EVAP COOLING WITH ONSET OF ADVANCING MSTR TO AT
LEAST MENTION A RAIN/SNOW MIX. OVERALL WILL CONTINUE THE LATEST
TREND OF CHC POPS RAIN/SNOW MIXED OVER THE SRN HALF OF THE CWA AND
SAGINAW BAY INTO THIS EVENING.

COLDER AIR AND NORTHWEST FLOW RE-SETTLES INTO THE REGION OVERNIGHT
AND FRIDAY ON THE BACK SIDE OF THE EXITING BOUNDARY. 850MB TEMPS
QUICKLY DROP FROM ARND -4C THIS EVENING TO BETWEEN -12C AND -14C BY
12Z FRIDAY. SFC-850MB WINDS TURN FROM THE SOUTHWEST THIS EVENING IN
ADVANCE OF THE BOUNDARY TO NNW FRIDAY. MODEL SOUNDINGS SUGGEST INVERSION
HEIGHTS INCREASING TO NEAR 5K FT WHILE LINGERING LOW LVL MSTR EXTENDS
TO AROUND THE -12C ISOTHERM. OVERALL MENTION CHC POPS IN NORTH FLOW
SNOW BELTS EARLY FRIDAY. OTHERWISE WILL MENTION AT LEAST PARTLY
SUNNY SKIES OVER THE REST OF THE CWA FRIDAY. WILL MENTION COOLER AFTN
TEMPS FRIDAY...RANGING FROM AROUND FREEZING OVER ERN UPPER AND THE
STRAITS TO THE LOWER 40S NEAR SAGINAW BAY.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 344 PM EDT THU APR 4 2013

LITTLE CHANGE FROM WHAT WAS SEEN YESTERDAY...WITH STILL PLENTY OF
POTENTIAL FOR A VERY ACTIVE NEXT 7 DAYS OF WEATHER AS PERSISTENT
-AO RELAXES AND DEEP SOUTHWEST MOISTURE RICH FLOW DEVELOPS ON
FRONTSIDE OF DIGGING INTERMOUNTAIN WEST ENERGY. BIG WILD CARD
REMAINS POTENTIAL INTERACTION WITH POLAR LOW SET TO ROTATE ACROSS
EASTERN CANADA. EVENTUAL PLACEMENT OF THIS FEATURE WILL BE KEY IN
DETERMINING LOCATION OF INTENSE LOW LEVEL THERMAL BOUNDARY AND
SUBSEQUENT PATHWAY FOR ENERGY ROTATING OUT OF WESTERN TROUGH AXIS.
WHILE ABOVE REMAINS A VERY LOW CONFIDENCE PORTION OF THE
FORECAST...LEAD WAVE APPROACHING THE PACIFIC NORTHWEST (NICELY
ILLUSTRATED ON LATEST WATER VAPOR IMAGERY) NOW WELL AGREED UPON TO
IMPACT OUR WEATHER INTO THE START OF THIS WEEKEND. THIS WAVE WILL
BRING ANOTHER BOUT OF WINTRY WEATHER TO THE NORTH WOODS
SATURDAY...WITH INCREASING CONFIDENCE PARTS OF EASTERN UPPER WILL
SEE A PERIOD OF ACCUMULATING SNOW. FORECAST CONCERNS INITIALLY
DEAL WITH THIS LATTER SYSTEM...SPECIFICALLY SNOWFALL ACCUMULATIONS
FOR EASTERN UPPER. MUCH MORE OF PROBABILISTIC APPROACH TAKING FOR
THE REMAINDER OF THE FORECAST...WITH AT LEAST SOME ATTEMPT AT
ADDRESSING MULTI- PERIOD PRECIP CHANCES AND TEMPERATURE TRENDS.

GUIDANCE HAS LOCKED IN A SOLUTION SENDING PACIFIC NORTHWEST WAVE
RAPIDLY EAST INTO THE NORTHERN PLAIN FRIDAY NIGHT...AND THROUGH
NORTHERN MICHIGAN BY SATURDAY NIGHT. WEAKISH COUPLED JET STRUCTURE
AND LOW LEVEL THERMAL BOUNDARY EXPECTED TO ENTICE RESPECTABLE
SURFACE LOW PRESSURE DEVELOPMENT WITH THIS MID LEVEL WAVE...ITSELF
EXPECTED TO SLICE THROUGH THE HEART OF NORTHERN LOWER MICHIGAN
SATURDAY EVENING. ALTHOUGH WAVE ITSELF AND SURFACE FEATURE NOTHING
TO WRITE HOME ABOUT...ACCOMPANYING DYNAMICS REMAIN IMPRESSIVE INDEED.
MULTI-PERIOD TRENDS CONTINUE TO SUPPORT AGGRESSIVE WAA DRIVEN
DYNAMICS...WITH NEAR 60 KNOT SOUTHWEST FLOW LOW LEVEL JET
PERPENDICULAR TO THE 290K-295K PRESSURE SURFACES. DEEP LAYER FGEN
SIGNAL ALSO PRESENT ALONG RETREATING COLD DOME...COLLOCATED NICELY
WITH MAX WAA UPGLIDE ON NOSE OF LOW LEVEL JET. BEST JUXTAPOSITION OF
THE ABOVE EXPECTED ACROSS FAR NORTHERN LOWER AND AREAS NORTH OF THE
BRIDGE SATURDAY INTO SATURDAY EVENING. SYSTEM HAS A NICE SUBTROPICAL
PACIFIC MOISTURE PLUME ALREADY ASSOCIATED WITH IT...SOME OF WHICH
WILL BE ADVECTED INTO OUR AREA AS SYSTEM APPROACHES. COMBINE THIS
WITH BRIEF WINDOW FOR SOME WESTERN GULF OF MEXICO MOISTURE
CONTRIBUTION...AND PWAT VALUES SURGE TO AOA 0.75 INCHES LEVELS BY
LATER SATURDAY. SAID ISENTROPIC SURFACES ALSO SHOW VERY RESPECTABLE
MOISTURE...WITH MIXING RATIOS EXCEEDING 4 G/KG. LITTLE DOUBT SYSTEM
HAS ALL THE EARMARKS TO BE A RATHER SUBSTANTIAL PRECIP PRODUCER...
ALTHOUGH EXACTLY WHAT TYPE THAT PRECIP TAKES REMAINS A FORMIDABLE
CHALLENGE. WILL USE ROCK-STEADY ECMWF DEPICTIONS FOR THERMAL FIELDS.
THIS CONTINUES TO SUGGEST MAINLY SNOW AT THE ONSET EARLY
SATURDAY...RAPIDLY CHANGING OVER TO LIQUID FROM SOUTHWEST TO
NORTHEAST ACROSS NORTHERN LOWER MICHIGAN DURING THE MORNING. COULD
SEE SOME MINOR SNOW ACCUMULATIONS...ON THE ORDER OF AN INCH OR
SO...ESPECIALLY ACROSS THE HIGHER TERRAIN AREAS. WILL NEED TO WATCH
FOR A PERIOD OF FREEZING RAIN AS WAA STRENGTHENS JUST OFF THE DECK.
THIS SHOULD BE SHORT-LIVED EVENT (IF IT OCCURS AT ALL) AND NOT
WORTHY OF A MENTION IN THE FORECAST. MUCH BIGGER PRECIP TYPE
CHALLENGE ACROSS EASTERN UPPER...WITH STRONG DYNAMICS POSSIBLY
OVERCOMING MARGINAL THERMAL PROFILES TO KEEP PRECIP MAINLY ALL
SNOW...ESPECIALLY ALONG AND NORTH OF M-28. MODEL QPF FIELDS SOMEWHAT
DISCONCERTING...WITH PROGS SUPPORTING A HALF INCH OR MORE OF LIQUID
EQUIVALENT PRECIP BY LATER SATURDAY NIGHT. HEAVIER AMOUNTS NO DOUBT
POSSIBLE GIVEN AMOUNT OF EARLIER MENTIONED DYNAMICS. SNOW RATIOS
WILL NOT BE GREAT...ESPECIALLY SATURDAY AFTERNOON...WHEN SURFACE
READINGS WILL LIKELY EXCEED FREEZING AND HIGH APRIL SUN ANGLE TAKES
HOLD. STILL...COULD EASILY SEE SEVERAL INCHES OF HEAVY WET SNOW
ACCUMULATION BY LATER SATURDAY NIGHT...WITH PERIODS OF HIGH
INTENSITY SNOWFALL. NO HEADLINES FORTHCOMING ON THIS SHIFT...BUT IF
ABOVE COMES TO FRUITION...COULD SEE ADVISORY LEVEL SNOW AMOUNTS FOR
AT LEAST PARTS OF EASTERN UPPER. STAY TUNED! SYSTEM WINDS DOWN
QUICKLY LATE SATURDAY NIGHT...LEAVING BEHIND A DRY SUNDAY AND SUNDAY
EVENING.

CONFIDENCE DROPS REMARKABLY HEADING THROUGH NEXT WORK WEEK...WITH
GUIDANCE STRUGGLING WITH KEY INTERACTIONS TALKED ABOUT IN THE LEAD
PARAGRAPH. PLENTY OF POTENTIAL FOR ADDITIONAL SIGNIFICANT
SYSTEMS...WITH SOME DECENT SUPPORT FOR ONE SUCH SYSTEM TO IMPACT OUR
AREA TO KICK OFF THE WEEK. EXACTLY HOW FAR NORTH THIS SYSTEM RIDES UP
THROUGH THE OHIO VALLEY/SOUTHERN LAKES STILL FAR FROM BEING
DETERMINED. DEPENDING ON SUCH...MAY SEE ENOUGH COLD AIR ALONG THE
NORTHERN PERIPHERY OF ITS PRECIP SHIELD TO SUPPORT SOME WINTRY
WEATHER. NO NEED TO GET TOO SPECIFIC...AND WILL BE FORCED TO RUN
WITH A GUIDANCE CONSENSUS BLEND UNTIL A MORE DETERMINISTIC APPROACH
CAN BE UTILIZED. SAME STORY HEADING THROUGH THE REMAINDER OF THE
WEEK...WITH AGAIN THE POTENTIAL FOR ANOTHER WAVE TO ROTATE NORTHEAST
OUT OF THE SOUTHERN PLAINS. TIMING AND PLACEMENT OF SUCH ALL OVER
THE BOARD...AS IT WILL LIKELY REMAIN WITH BAROCLINIC AXIS SUBJECT TO
MANY CHANGES PER CANADIAN TROUGHING AND PASSAGE OF EARLIER IN THE
WEEK SYSTEMS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 121 AM EDT FRI APR 5 2013

SUMMARY:  HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES REGION TODAY
WITH SOME MORNING LAKE ENHANCED CLOUDINESS GIVING WAY TO AMPLE
SUNSHINE UNDER DIMINISHING NORTHWESTERLY WINDS.

RESTRICTIONS:  VFR CONDITIONS EXPECTED THROUGH THE UPCOMING TAF
PERIOD.  CAN/T RULE OUT A FEW FLURRIES FROM THE PRE-DAWN HOURS
THROUGH MID MORNING AT TVC/MBL...BUT INCOMING AIRMASS IS TOO DRY TOO
SUPPORT SIGNIFICANT SHSN DEVELOPMENT.  CIGS MAY DROP TO 3-4KFT FOR A
TIME AT TVC /AND POTENTIALLY AT MBL-PLN/...BUT EXPECT THESE TO
REMAIN VFR BEFORE SCATTERING OUT BY LATE MORNING.

WINDS:  NORTHWEST WINDS 5-10KTS WILL CONTINUE THROUGH THE OVERNIGHT
BEFORE INCREASING TO 10G16KTS FOR THE DAY ON FRIDAY WHILE VEERING
NORTH NORTHWEST.  WINDS WILL DIMINISH TO CALM OR LIGHT/VARIABLE THIS
EVENING.

&&

.MARINE...
ISSUED AT 344 PM EDT THU APR 4 2013

GUSTY SOUTHWEST WINDS IN ADVANCE OF A FRONTAL BOUNDARY DROPPING
SOUTH OVER NRN MI...WILL TURN NORTHWEST OVERNIGHT AND REMAIN BREEZY
ON THE BACKSIDE OF THE EXITING BOUNDARY. RAIN/SNOW MIXED PCPN WILL
AFFECT NRN MI NEARSHORE WATERS THIS EVENING AS BOUNDARY DROPS
SOUTH...WITH SOME LAKE SNOWS POSSIBLE FRIDAY BEHIND THE FRONT.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...ARNOTT
SYNOPSIS...KAB
SHORT TERM...SWR
LONG TERM...MSB
AVIATION...ARNOTT
MARINE...SWR
Hazardous weather outlook, Apr 5, 1:24 AM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GAYLORD MI
124 AM EDT FRI APR 5 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
060830-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
124 AM EDT FRI APR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A PERIOD OF ACCUMULATING SNOW IS POSSIBLE SATURDAY...PARTICULARLY
ACROSS EASTERN UPPER MICHIGAN AS A LOW PRESSURE SYSTEM MOVES INTO
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH FRIDAY.

&&

FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/APX.

ARNOTT

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:21 PM EDTWinter Weather AdvisoryAPX28 hr

Nearby

Small Craft Advisories in Michigan, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.